Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2012, Article ID 154038, 11 pages
http://dx.doi.org/10.1155/2012/154038
Review Article

Asymptotic Identity in Min-Plus Algebra: A Report on CPNS

1School of Information Science & Technology, East China Normal University, No. 500 Dong-Chuan Road, Shanghai 200241, China
2Department of Computer and Information Science, University of Macau, Avenue Padre Tomas Pereira, Taipa, Macau

Received 23 March 2011; Accepted 20 April 2011

Academic Editor: Carlo Cattani

Copyright © 2012 Ming Li and Wei Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ming Li and Wei Zhao, “Asymptotic Identity in Min-Plus Algebra: A Report on CPNS,” Computational and Mathematical Methods in Medicine, vol. 2012, Article ID 154038, 11 pages, 2012. https://doi.org/10.1155/2012/154038.